# SDR SWIA202157089

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 923-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT RAIL AT APPROXIMATELY LBL27 FS923 Â€“ FS977 CORRODED   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED FLOOR SEAT RAIL AT APPROX LBL27 FS923-FS977 REF. CRJ-700 AMM, 53-00-49-000-801-A17 AND CRJ-700 AMM, 53-00-49-400-801-A17
